# SDR CA120910004

- Difficulty date: August 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Failed
- Location: Fuel Sys
- Part time: 758 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUXILIARY FUEL PUMP FOUND UNSERVICEABLE DURING 50 HR INSPECTION.  FUEL PUMP REPLACED.
